Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 7, Issue 3, Pages 455-467
http://dx.doi.org/10.1155/S0161171284000491

On an integral inequality in N-independent variables

Department of Mathematics, University of Ibadan, Ibadan, Nigeria

Received 30 March 1982; Revised 6 June 1982

Copyright © 1984 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Olusola Akinyele, “On an integral inequality in -independent variables,” International Journal of Mathematics and Mathematical Sciences, vol. 7, no. 3, pp. 455-467, 1984. https://doi.org/10.1155/S0161171284000491.